# SDR CALA9900377

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 10617844
- Condition: Inoperative
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE INTERIOR EMERGENCY EXIT LIGHTS FOR LEFT OVERWING DOOR WOULD NOT ILLUMINATE.  THE POWER SUPPLY WAS REMOVED AND REPLACED.
